# SDR IPXA2021041368193

- Difficulty date: March 30, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 21,956 hours, 13,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A255765500000
- Condition: Corroded
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300AFT CARGO COMPARTMENT CEILING SUPPORT STRUCTURE HAS MULTIPLEAREAS OF CORROSION, A MARKED BETWEEN FR54  AND FR54-2 BETWEEN Y450 AND Y953REMOVED AND REPLACED CEILING SUPPORT IAW SRM 51-40-21
